All Title Author
Keywords Abstract

Publish in OALib Journal
ISSN: 2333-9721
APC: Only $99


On Markov Moment Problem and Mazur-Orlicz Theorem

DOI: 10.4236/oalib.1103950, PP. 1-10

Subject Areas: Geometry, Function Theory, Algebraic Geometry

Keywords: Markov Moment Problem, Inequalities, Convex Subsets, Hahn-Banach Principle, Concrete Spaces

Full-Text   Cite this paper   Add to My Lib


Applications of the generalization of Mazur-Orlicz theorem to concrete spaces are proved. Suitable moment problems are solved, as applications of extension theorems of linear operators with a convex and a concave constraint. In particular, a relationship between Mazur-Orlicz theorem and Markov moment problem is partially illustrated. In the end of this work, an application to the multidimensional Markov moment problem of an earlier extension result on a distanced subspace with respect to a bounded convex set is proved. Contrary to preceding results based on this theorem, now the solution is defined on a space of continuous functions vanishing at the origin. Most of the solutions are operator valued, respectively function valued.

Cite this paper

Olteanu, O. and Mihaila, J. M. (2017). On Markov Moment Problem and Mazur-Orlicz Theorem. Open Access Library Journal, 4, e3950. doi:


[1]  Konig, H. (1982) On Some Basic Theorems in Convex Analysis. In: Korte, B., Ed., Modern Applied Mathematics—Optimization and Operations Research, North Holland, 107-144.
[2]  Neumann, M.M. (1991) Generalized Convexity and the Mazur-Orlicz Theorem. Proceedings of the Orlicz Memorial Conference, University of Mississippi, 21-23 March 1991, 1-15.
[3]  Olteanu, O. and Mihaila, J.M. (2017) Operator-Valued Mazur-Orlicz and Moment Problems in Spaces of Analytic Function. UPB Scientific Bulletin, Series A, 79, 175-184.
[4]  Olteanu, O. (2015) Markov Moment Problem and Related Approximation. Mathematical Reports, 17, 107-117.
[5]  Olteanu, O. and Olteanu, A. (2014) Applications of Extension Theorems of Linear Operators to Mazur-Orlicz and Moment Problems. UPB Scientific Bulletin, Series A, 76, 31-42.
[6]  Olteanu, O. (2013) New Results on Markov Moment Problem. International Journal of Analysis, 2013, Article ID: 901318.
[7]  Lemnete-Ninulescu, L. and Olteanu, O. (2017) Applications of Classical and Functional Analysis. Lambert Academic Publishing, Saarbrucken.
[8]  Olteanu, O. (1978) Convexité et prolongement d’opérateurs linéaires. [Convexity and Extension of Linear Operators.] Comptes Rendus de l’Académie des Sciences Paris, Série A, 286, 511-514.
[9]  Olteanu, O. (1983) Théorèmes de prolongement d’opérateurs linéaires. [Extension Theorems for Linear Operators.] Revue Roumaine de Mathématique Pures et Appliquées, 28, 953-983.
[10]  Olteanu, O. (1991) Application de théorèmes de prolongement d’opérateurs linéaires au problème des moments et à une généralisation d’un théorème de Mazur-Orlicz. [Applications of Extension Theorems for Linear Operators to the Moment Problem and to a Generalization of a Mazur-Orlicz Theorem.] Comptes Rendus de l’Académie des Sciences Paris, Série I, 313, 739-742.
[11]  Berg, C. and Duran, A.J. (2008) A Fixed Point for a Transformation of Hausdorff Moment Sequences and Iteration of a Rational Function. Mathematica Scandinavica, 103, 11-39.
[12]  Fuglede, B. (1983) The Multidimensional Moment Problem. Expositiones Mathematicae, 1, 47-65.
[13]  Stoyanov, J. and Lin, G.D. (2013) Hardy’s Condition in the Moment Problem for Probability Distributions. Theory of Probability and Its Applications, 57, 699-708.
[14]  Cristescu, R. (1976) Ordered Vector Spaces and Linear Operators, Academiei, Bucharest. Romania and Abacus Press, Tunbridge Wells.
[15]  Niculescu, C. and Popa, N. (1981) Elements of Theory of Banach Spaces. Academiei, Bucharest. (In Romanian)
[16]  Rudin, W. (1999) Real and Complex Analysis. 3rd Edition, Theta, Bucharest. (In Romanian)


comments powered by Disqus

Contact Us


WhatsApp +8615387084133

WeChat 1538708413